BibTeX record: journals/ijcga/ElberC91

download as .bib file

@article{DBLP:journals/ijcga/ElberC91,
  author    = {Gershon Elber and
               Elaine Cohen},
  title     = {Error bounded variable distance offset operator for free form curves
               and surfaces},
  journal   = {Int. J. Comput. Geometry Appl.},
  year      = {1991},
  volume    = {1},
  number    = {1},
  pages     = {67--78},
  url       = {http://dx.doi.org/10.1142/S0218195991000062},
  doi       = {10.1142/S0218195991000062},
  timestamp = {Wed, 01 Oct 2014 16:55:57 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijcga/ElberC91},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}